Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The first eigenvalue of the Laplacian for plane domains


Author: Christopher B. Croke
Journal: Proc. Amer. Math. Soc. 81 (1981), 304-305
MSC: Primary 35P15; Secondary 52A40
DOI: https://doi.org/10.1090/S0002-9939-1981-0593476-9
MathSciNet review: 593476
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an improved lower bound for the first eigenvalue of the Laplacian of a connected plane domain in terms of its inradius and connectivity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35P15, 52A40

Retrieve articles in all journals with MSC: 35P15, 52A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0593476-9
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society